# SDR YENA2024070500940

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 83,238 hours, 31,209 cycles
- Engine: Iae PW1133GAJM
- Engine time: 83,238 hours, 31,209 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Part serial: V11098
- Condition: Failed
- Location: Left
- Part time: 79,906 hours, 28,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT#153, JFK- PBI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) .'AFTER T/O A/C HAD A SIGNIFICANT VIBRATION. WHILE TROUBLESHOOTING TOWER ADVISED SEVERAL A/C SAW DEBRIS COME OFF OUR A/C. WE RETURNED AND DIDAN OVERWEIGHT LANDING; FOUND #1 ENG DAMAGE CAUSED BY BIRD STRIKE. ENGINE REPLACED ON LOGPAGE 3943050-2 (REMOVAL AND INSTALLATION OF ENG #1 ACCOMPLISHED REF W/O 1344200 AND T/C NO. A320-71-00-20-400-040). CHP 5 INSPECTION COMPLETED ON LOGPAGE 3943045-2 AND ENGINE INSPECTION ACCOMPLISHED ON 3943046-1. OVERWEIGHT INSP ACCOMPLISHED ON 3943044-2.'
